Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Computing volumes of polyhedra


Authors: Eugene L. Allgower and Phillip H. Schmidt
Journal: Math. Comp. 46 (1986), 171-174
MSC: Primary 51M25; Secondary 26B15, 65D32
DOI: https://doi.org/10.1090/S0025-5718-1986-0815838-7
MathSciNet review: 815838
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give two simple methods for calculating the volume of any closed bounded polyhedron in $ {{\mathbf{R}}^n}$ having an orientable boundary which is triangulated into a set of $ (n - 1)$-dimensional simplices. The formulas given require only coordinates of the vertices of the polyhedron.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 51M25, 26B15, 65D32

Retrieve articles in all journals with MSC: 51M25, 26B15, 65D32


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0815838-7
Keywords: Volume, polytopes
Article copyright: © Copyright 1986 American Mathematical Society